# SDR UPS99828316

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Out Of Adj
- Location: Landing Gear
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ON TAKEOFF GEAR HANDLE REMAINED JAMMED WITH GEAR DOWN.  PERFORMED GEAR HANDLE JAMMED CHECKLIST PER ADM.  CONTINUED FLIGHT TO SDF WITH GEAR DOWN.  ADJUSTED ANTI-RETRACTION LATCH CABLE PER MM 33-31-00, OPS CHECK GOOD.
